MedElevator Войти в исследования
← Поиск публикаций

DOI 10.53738/revmed.2025.21.931.47723

Медицинская библиотека · Revue medicale suisse · 2025

[Bradyarrhythmia and topical timolol : highlighting the need for medication reconciliation].

Prodolliet Aristide, Bouvard Laetitia, Berner Amandine

СтатьяКлинический случайАннотация на английскомПеревод в очереди

Аннотация

Ophthalmic beta-blockers such as timolol can exert clinically significant systemic effects due to high transnasal and conjunctival absorption. We describe a 94-year-old woman who developed symptomatic bradyarrhythmia, including sinus pauses and atrial fibrillation with slow ventricular response, attributed to topical timolol. Symptoms resolved following discontinuation and substitution with non-beta-blocker therapy. This case underscores the importance of comprehensive medication reconciliation, explicitly addressing non-oral routes of administration. In elderly, polymorbid patients, unrecognized topical medications may lead to delayed diagnosis and preventable adverse events. Clinicians should systematically assess all formulations when investigating potential drug-related cardiovascular effects.

Для цитирования: Prodolliet Aristide, Bouvard Laetitia, Berner Amandine. [Bradyarrhythmia and topical timolol : highlighting the need for medication reconciliation].. Revue medicale suisse. 2025. DOI: 10.53738/revmed.2025.21.931.47723.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.